# SDR AWXA200500481

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 53,673 hours, 38,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRING SPLICE FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
